Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite dimensional compacta containing no $n$-dimensional $\left( {n \geqslant 1} \right)$ subsets


Author: John J. Walsh
Journal: Bull. Amer. Math. Soc. 84 (1978), 137-138
MSC (1970): Primary 54F45, 55C10
DOI: https://doi.org/10.1090/S0002-9904-1978-14441-3
MathSciNet review: 0458435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A-l] P. S. Aleksandrov, Some results in the theory of topological spaces obtained within the last twenty-five years, Russian Math. Surveys 15 (1960), 23-83. MR 119181
  • [A-2] P. S. Aleksandrov, On some basic directions in general topology, Russian Math. Surveys, 19 (1964), 1-39. MR 172230
  • [Bi] R. H. Bing, A hereditarily infinite-dimensional space, General Topology and its Relations to Modern Analysis and Algebra, II (Proc. Second Prague Topological Sympos., 1966), Academia, Prague, 1967, pp. 56-62. MR 233336
  • [He-1] D. W. Henderson, An infinite-dimensional compactum with no positive-dimensional compact subsets—a simpler construction, Amer. J. Math. 89 (1967), 105-121.
  • [He-2] D. W. Henderson, Each strongly infinite-dimensional compactum contains a hereditarily infinite-dimensional compact subset, Amer. J. Math. 89 (1967), 122-123. MR 210073
  • [H-W] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 6493
  • [Ko] G. Kozlowski, Images of ANR's, Trans. Amer. Math. Soc. (to appear).
  • [R-S-W] L. Rubin, R. Schori and J. Walsh, New Dimension-theory techniques for constructing infinite-dimensional examples (submitted).
  • [Za] A. V. Zarelua, Construction of strongly infinite dimensional compacta using rings of continuous functions, Soviet Math. Dokl. 15 (1974), 106-110.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54F45, 55C10

Retrieve articles in all journals with MSC (1970): 54F45, 55C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14441-3

American Mathematical Society